MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LHK, US, REID HOSPITAL

MEDLINE INDUSTRIES, LP MEDLINE; LHK, US, REID HOSPITAL
Catalog Number VASC1435B
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, while pulling contrast from the contrast bottle, air was observed within the line.
 
Additional Manufacturer Narrative
According to the facility, while pulling contrast from the contrast bottle, air was observed within the line.The presence of air in the line required staff to be extra cautious due to patient safety concerns, which slowed down the case.There was no report of air entering the patient as a result of the reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
LHK, US, REID HOSPITAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
10 glens falls
technical park drive
glens falls NY 12801 3864
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24546732
Report Number3015910259-2026-00078
Device Sequence Number17558289
Product Code OES
UDI-Device Identifier10198459589164
UDI-Public10198459589164
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1435B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown